The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
837 Posts
a little about is I am 18 years old, female, 5'1", and is about 119 pounds. I would say my diet is really awful and mainly consists of junk food, meat, rice, macaroni, and egg. In the summer I suffered from a cough that wouldn't go away and so I ended up taking about 3 types of[/B] antibiotics. After I ended getting stomach problems that might be IBS, I am getting colonoscopy in June. My symptoms of diabetes started around the same time my stomach problems started.

Taking three types of antibiotics in one summer is likely to cause your stomach/gut to have problems, especially if one of them was CIPRO. Did your doctor tell you to take some probiotics with or after the antibiotics? Mine did when I had my bout with bacterial infections. It really helped clear up my problems.
Ask your doctors about that. Heavy amounts of carbs (junk food, rice, macaroni, breads) would contribute to a messed up gut also.

I'm not saying you couldn't have diabetes, too. I'm just sharing my experience with heavy antibiotics. Worth looking into.
 
1 - 1 of 1 Posts
Top